# SDR V0XD20160512101

- Difficulty date: May 9, 2016
- Submitted: May 13, 2016
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N368CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10075
- Aircraft time: 32,719 hours, 23,691 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Part number: CC670386011
- Part serial: 10075
- Condition: Damaged
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR EXTERNAL AFT STAIRCASE PULLEY ATTACH BRACKET HAS JO BOLT PULLED THROUGH SKIN.  CUT & REMOVED DAMAGE.  FABRICATED FILLER, REPAIR ANGLE & SHIM, INSTALLED WITH PULLEY IAW REO 670-52-11-882 DATED 09 MAY 2016.  AVMAX WO 80399 & WC 8062.
